DEVLIFE CORPORATION PRIVATE LIMITED

Call us: 08045478875

trusted seller
Paracetamol Phenylephrine Hydrochloride and Chlorpheniramine Maleate Tablets

Paracetamol Phenylephrine Hydrochloride and Chlorpheniramine Maleate Tablets

Product Details:

  • Drug Type General Medicines
  • Ingredients Each uncoated tablets contains: Paracetamol BP......................................... 500mg Phenylephrine Hydrochloride BP.........10mg Chlorpheniramine Maleate BP................. 2mg Excipients ............................................................ q.s
  • Physical Form Tablets
  • Recommended For Symptomatic relief of common cold, congestion associated with sinusitis, allergic rhinitis accompanied by fever and pain.
  • Dosage Adults: 1 tablet or caplet every 4 hours, with meals. Children 6-12 Years of Age: 1 tablet or caplet, 3 times daily.
  • Dosage Guidelines Adults: 1 tablet or caplet every 4 hours, with meals. Children 6-12 Years of Age: 1 tablet or caplet, 3 times daily.
  • Storage Instructions Store in a cool & dry place, below 25C. Protect from light. Keep out of reach of children
  • Click to view more
X

Paracetamol Phenylephrine Hydrochloride and Chlorpheniramine Maleate Tablets Product Specifications

  • Adults: 1 tablet or caplet every 4 hours, with meals. Children 6-12 Years of Age: 1 tablet or caplet, 3 times daily.
  • Symptomatic relief of common cold, congestion associated with sinusitis, allergic rhinitis accompanied by fever and pain.
  • Store in a cool & dry place, below 25C. Protect from light. Keep out of reach of children
  • General Medicines
  • Tablets
  • Each uncoated tablets contains: Paracetamol BP......................................... 500mg Phenylephrine Hydrochloride BP.........10mg Chlorpheniramine Maleate BP................. 2mg Excipients ............................................................ q.s
  • Adults: 1 tablet or caplet every 4 hours, with meals. Children 6-12 Years of Age: 1 tablet or caplet, 3 times daily.

Paracetamol Phenylephrine Hydrochloride and Chlorpheniramine Maleate Tablets Trade Information

  • Yes
  • 2 x 10 Tablets in printed carton with pack insert.

Product Description

KOLDOVIN

Paracetamol, PhenylephrineHydrochloride &

Chlorpheniramine Maleate Tablets

COMPOSITION:

Each uncoated tabletscontains:

Paracetamol BP.........................................500mg

Phenylephrine HydrochlorideBP.........10mg

Chlorpheniramine MaleateBP................. 2mg

Excipients ............................................................q.s

INDICATION:

Symptomatic relief ofcommon cold, congestion associated with sinusitis, allergic rhinitisaccompanied by fever and pain.

Product details 

Also gives

Third Party Manufacturing

Composition

Paracetamol

Packaging Size

2 x 10 Tablets in printed carton with pack insert.

Carton Contains

2 X 10 TABLETS

Brand

KOLDOVIN-T

Shelf life

3 Years

Form

Tablet

Manufacturer

DEVLIFE CORPORATION PVT. LTD.

Dose

Adults 1 tablet or caplet every 4 hours,with meals. Children 6-12 Years of Age 1 tablet or caple

Prescription/Non prescription

Prescription

Product Type

Finished Product

Treatment

Analgesic, Antihistamine and Decongestant

Usage/Application

Commercial

 

Enter Buying Requirement Details
Email Id
Mobile number

Other Products in 'Pharmaceutical Tablets' category



Back to top